# SDR MALA020239

- Difficulty date: April 7, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: L248371
- Condition: Faulty
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3271 LEFT ENGINE INTAKE CAUTION LIGHT CYCLING ON AND OFF AT 30 SECOND INTERVALS.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED LEFT DEICE MODULE PER AMM 30-20-00, OPS CHECK GOOD.
